# SDR SWIA200413113

- Difficulty date: April 5, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 21,381 hours, 19,873 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB AND MACH TRIM DISENGAGED DURING FLIGHT.  REMOVED AND REPLACED CAPTAIN'S PITCH DISCONNECT SWITCH IAW MM 27-41-30.  OPS CHECK GOOD.
